# SDR SWAA2014060428693

- Difficulty date: May 28, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 28,293 hours, 16,729 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER HORIZONTAL STABILIZER SKIN CRACKED AT STAB STATION 101.9, 10 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
